# SDR 96FDEA01120

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5717752009
- Condition: Corrosion
- Location: Bs 234-259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0610 AND 027, CORROSION (C53-224-01) UNDER WEB BETWEEN STA 234 TO 259 WL 227 LBL 48.
